Advanced search
Start date

Classification and global properties of Riemannian foliations

Grant number: 17/19657-0
Support Opportunities:Scholarships abroad - Research
Effective date (Start): May 01, 2018
Effective date (End): February 15, 2019
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Llohann Dallagnol Sperança
Grantee:Llohann Dallagnol Sperança
Host Investigator: Alexander Lytchak
Host Institution: Instituto de Ciência e Tecnologia (ICT). Universidade Federal de São Paulo (UNIFESP). Campus São José dos Campos. São José dos Campos , SP, Brazil
Research place: University of Cologne (UoC), Germany  


In this project we intend to approach problems on regular and polar Riemannian foliations: classification of regular Riemannian foliations on compact symmetric spaces; classification of metric fibrations on the Euclidean space; completeness of dual leaves; classification of specific polar foliations on symmetric spaces; properties of polar foliations.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
SILVA, RENATO J. M. E.; SPERANCA, LLOHANN D.. On the completeness of dual foliations on nonnegatively curved symmetric spaces. REVISTA MATEMATICA IBEROAMERICANA, v. 38, n. 3, p. 6-pg., . (17/19657-0)
CAVENAGHI, LEONARDO F.; J M E SILVA, RENATO; SPERANCA, LLOHANN D.. Positive Ricci curvature through Cheeger deformations. COLLECTANEA MATHEMATICA, v. N/A, p. 30-pg., . (17/10892-7, 17/19657-0)

Please report errors in scientific publications list by writing to: